Ufa Mathematical Journal
    Volume 5, Number 4, pp. 30-36

    On generalization of Paley-Wiener theorem for weighted Hardy spaces

    Dilnyi V.N., Vinnitskii B.V.


    Download PDF
    Article on MathNet


    We consider the Hardy space $H^p_\sigma(\mathds{C}_+) $ in the half-plane with an exponential weight. In this space we study the analytic continuation from the boundary. In the previous works for the case $p \in (1, 2] $ a result on analytic continuation from the imaginary axis was obtained, and it was a generalization of Paley-Wiener theorem. But for many applications the case $ p = 1 $ is more interesting. For this case in the paper we obtain estimates for a function satisfying certain standard conditions.